# SDR GAIA00479

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Damaged
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, STRINGER CLIP AT BS 700, STRINGER 2R FOUND TO BE DAMAGED, REF NR 20750.  REMOVED AND REPLACED STRINGER CLIP IAW B727 SRM 51-30-2 AND 51-20-1.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
